# SDR MALA080014

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 25,106 hours, 27,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS IN RT FLAP UPPER SURFACE INCLUDING DENTS PARTIALLY COVERED BY 3 MOST OB CHAFE STRIPS REQUIRE MAPPING.  REPAIRED DENT NR 12 IAW EO NR S51031.  DENTS 1-11, 13-23 ACCEPTED AS IS IAW EO NR 57174.  ENTERED INTO SCRATCH AND DENT LOG FROM CONTINUATION CARDS 091660 AND 091671.
